# SDR SIMA2011334007

- Difficulty date: November 29, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 28,454 hours, 26,241 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Strap
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2720 THE CREW REPORTED THE FLIGHT DECK FIRE EXTINGUISHER SAFETY STRAP WAS BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED SAFETY SEAL TO COCKPIT PORTABLE FIRE BOTTLE AS REQUIRED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
